# SDR UPS04443321

- Difficulty date: September 30, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  LT WING UPPER BS 1241 WL 180 REAR SPAR SPLICE PLATE FASTENER HOLE NR 7 FOUND CRACKED AT SPAR CHORD UPPER LAYER RUNNING AFT APPROX .0625 INCH LONG.  HOLE REWORKED AND OVERSIZED IAW EO B747-5740-17032.
